Desertcart
Explore
Rite Aid Allergy Medicine, Chlorpheniramine Maleate 4mg - 100 Count Tablets | 4 Hour Allergy Relief | Antihistamine Allergy Medication | Allergy Medicine for Adults | Non Drowsy Allergy Medicine

Rite Aid Allergy Medicine, Chlorpheniramine Maleate 4mg - 100 Count Tablets | 4 Hour Allergy Relief | Antihistamine Allergy Medication | Allergy Medicine for Adults | Non Drowsy Allergy Medicine

from USA
to KUWAIT
in 5-8 days
At your doorstep by Apr 17  to Apr 20 with standard delivery

Description

  • 4 HOUR RELIEF: Rite Aid’s Chlorpheniramine Maleate 4mg tablets offer temporary relief for up to 4 hours from sneezing, itchy, watery eyes, runny nose, or itchy throat. This antihistamine allergy medicine calms hay fever or other respiratory allergies..
  • MULTI-SYMPTOM RELIEF: Our allergy medication relieves sneezing, runny nose, itchy, watery eyes, & an itchy throat. Compare Rite Aid Allergy Relief to the active ingredient in Chlor-Trimeton Allergy & get the same active ingredient as the national brand..
  • ANTIHISTAMINE FORMULA: With Rite Aid Chlorpheniramine Maleate 4mg allergy medication tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for children ages 6 to 12 years old and adults and children 12 years of age and older..
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid Allergy Relief Chlorpheniramine Maleate 4mg. Whether it’s pets or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control..
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice..
  • Imported from USA.
Dramatically reduce cold and allergy symptoms with Rite Aid Allergy Relief. These chlorpheniramine maleate 4mg tablets provide relief from nasal congestion due to the common cold, respiratory allergies and hay fever for adults and children ages 6 and older. The long-lasting formula provides up to four hours of temporary relief and active ingredient, antihistamine, helps to calm sneezing, runny noses and watery, itchy eyes. Each box includes 100 tablets, 4 mg each. This allergy medicine provides 4 hours of symptom relief, so you can get back to doing the things you love, and kick your allergies to the curb. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid is proud to be one of the nation's leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve.
Reviews

Rite Aid Allergy Medicine, Chlorpheniramine Maleate 4mg - 100 Count Tablets | 4 Hour Allergy Relief | Antihistamine Allergy Medication | Allergy Medicine for Adults | Non Drowsy Allergy Medicine



Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Kuwait. For more details, please visit our Support Page.